Intelligent Information Management

Vol.2 No.2(2010), Paper ID 1406, 9 pages

DOI:10.4236/iim.2010.22012

 

Probabilistic Verification over GF(2m) Using Mod2-OBDDs

 

J.L. Imana

 

 

Copyright © 2010 J.L. Imana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Imana, "Probabilistic Verification over GF(2m) Using Mod2-OBDDs," Intelligent Information Management, Vol. 2 No. 2, 2010, pp. 95-103. doi: 10.4236/iim.2010.22012.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.